| Model Number |
9004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Reocclusion (1985)
| Date of Event |
12/11/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Analysis: the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review could not be completed because only the product catalog number is known.A review of the device history record (dhr) was not completed because only the product catalog number is known.Conclusion: the actual sample was not received for evaluation.The dhr was not completed because the lot number of the lutonix dcb is unknown.The investigator's assessment of whether the event was related to the study device or procedure is unknown.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported through a clinical registry that during a revascularization procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the left distal superficial femoral artery (sfa).Approximately 13 months after the revascularization procedure, the patient¿s left distal sfa was reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.The investigator's assessment of whether the event was related to the study device or procedure is unknown.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported.
Additional Manufacturer Narrative
The event description had the following sentence changed from "the investigator's assessment of whether the event was related to the study device or procedure is unknown." to "the investigator assessed that the event was not related to the study device or procedure." the conclusion had the following sentence changed from "the investigator's assessment of whether the event was related to the study device or procedure is unknown." to "the investigator assessed that the event was not related to the study device or procedure." the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review could not be completed because only the product catalog number is known.A review of the device history record (dhr) was not completed because only the product catalog number is known.The actual sample was not received for evaluation.The dhr was not completed because the lot number of the lutonix dcb is unknown.The investigator assessed that the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
Event or Problem Description
It was reported through a clinical registry that during a revascularization procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the left distal superficial femoral artery (sfa).Approximately 13 months after the revascularization procedure, the patient¿s left distal sfa was reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.The investigator assessed that the event was not related to the study device or procedure.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported.